# SDR DLM88971270

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 779150
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 12,332 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RT ENG OIL FILTER CLOG LIGHT ON OAP.  REPLACED NR 2 ENGINE GEARBOX PER ROUTINE CARD DECK CKD PER PFHB 9-0-7-7.
